Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 27, Issue 5 - Nov 2011
Volume 27, Issue 4 - Aug 2011
Volume 27, Issue 3 - May 2011
Volume 27, Issue 2 - Feb 2011
Volume 27, Issue 1 - Jan 2011
Selecting the target year
DECOMPOSITION OF CONTINUITY AND COMPLETE CONTINUITY IN SMOOTH FUZZY TOPOLOGICAL SPACES
Amudhambigai, B. ; Uma, M.K. ; Roja, E. ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 261~271
In this paper, fuzzy
-set, fuzzy C-set, fuzzy AB-set, fuzzy t-set, fuzzy B-set, etc., are introduced in the sense of Sostak  and Ramadan . By using these sets, a decomposition of fuzzy continuity and complete fuzzy continuity are provided. Characterization of smooth fuzzy extremally disconnected spaces is also obtained in this connection.
COMMON FIXED POINT THEOREMS FOR TWO MAPPINGS IN
-FUZZY METRIC SPACES
Sedghi, Shaban ; Im, Jung-Hwa ; Shob, Nabi ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 273~288
In this paper, we prove some common fixed point theorem for two nonlinear mappings in complete
-fuzzy metric spaces. Our main results improved versions of several fixed point theorems in complete fuzz metric spaces.
EXISTENCE AND UNIQUENESS THEOREM FOR LINEAR FUZZY DIFFERENTIAL EQUATIONS
You, Cuilian ; Wang, Gensen ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 289~297
The introduction of fuzzy differential equation is to deal wit fuzzy dynamic systems. As classical differential equations, it is difficult to find the solutions to all fuzzy differential equations. In this paper an existence and uniqueness theorem for linear fuzzy differential equations is obtained. Moreover, the exact solution to linear fuzzy differential equation is given.
SUBORDINATION AND SUPERORDINATION FOR MEROMORPHIC FUNCTIONS ASSOCIATED WITH THE MULTIPLIER TRANSFORMATION
Cho, Nak-Eun ; Kwon, Oh-Sang ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 299~308
The purpose of the present paper is to obtain some subordination and superordination preserving properties involving a certain family of multiplier transformations for meromorphic functions in the open unit disk. The sandwich-type theorems for these linear operators are also considered.
SOME PROPERTIES OF MAGIC CUBES
Kim, Yang-Kok ; Yoo, Jae-Chil ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 309~317
In this paper we introduce an algorithm to construct an in-finite family of magic cubes and investigate properties of magic cubes, which extend the results in .
ON THE CONVERGENCE OF INEXACT TWO-STEP NEWTON-TYPE METHODS USING RECURRENT FUNCTIONS
Argyros, Ioannis K. ; Hilou, Said ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 319~337
We approximate a locally unique solution of a nonlinear equation in a Banach space setting using an inexact two-step Newton-type method. It turn out that under our new idea of recurrent functions, our semilocal analysis provides tighter error bounds than before, and in many interesting cases, weaker sufficient convergence conditions. Applications including the solution of nonlinear Chandrasekhar-type integral equations appearing in radiative transfer and two point boundary value problems are also provided in this study.
TRANSFORMATION FORMULAS FOR THE GENERATING FUNCTIONS FOR CRANKS
Lim, Sung-Geun ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 339~348
B. C. Berndt  has evaluated the transformation formula for a large class of functions that includes and generalizes the classical Dedekind eta-function. In this paper, we consider a twisted version of his formula. Using this transformation formula, we derive modular trans-formation formulas for the generating functions for cranks which were central to deduce K. Mahlburg's results in .
ON INTERVAL VALUED (
)-FUZZY IDEA OF HEMIRINGS
Shabir, Muhammad ; Mahmood, Tahir ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 349~372
In this paper we define interval valued (
)-fuzzy hquasi-ideals, interval valued (
)-fuzzy h-bi-ideals, interval valued (
)-fuzzy h-ideals, interval valued (
)-fuzzy h-quasi-ideals, interval valued (
)-fuzzy h-bi-ideals and characterize different classes of hemirings by the properties of these ideals.
-BASICALLY DISCONNECTED SPACES
Sudha, M. ; Roja, E. ; Uma, M.K. ;
East Asian mathematical journal , volume 27, issue 3, 2011, Pages 373~380
In this paper L-fuzzy
-closed and L-fuzzy
-open sets are introduced. Also a new class of L-fuzzy topological space called L-fuzzy
-basically disconnected space is introduced. Several characterizations and some interesting properties are also given.